Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa withdrawal + reboxetine taking - HELP! Meri-Tuuli

Posted by ed_uk on July 17, 2005, at 13:42:29

In reply to Re: celexa withdrawal + reboxetine taking - HELP!, posted by Meri-Tuuli on July 17, 2005, at 10:02:33

>So thats
am 10mg celexa + 1mg reboxetine
pm 1mg reboxetine

Take 10mg Celexa later in the day if you feel bad. You don't want to confuse Celexa's withdrawal symptoms with the side effects of reboxetine.

If I were you, I'd go back on 20mg Celexa and attempt to withdraw from it (very gradually) only after I'd adjusted to the start-up side effects of reboxetine.

Don't tell your GP that you're taking citalopram and reboxetine together. He won't be happy because the manufacturer of reboxetine recommends that reboxetine shouldn't be taken with SSRIs. Don't worry, there isn't any good science behind this - it's just the manufacturer covering their back.

~Ed

PS. I'm not sure what your symptoms are. Reboxetine is likely to be more effective for depressive symptoms such as lethargy than it is for anxiety.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:528941
URL: http://www.dr-bob.org/babble/20050713/msgs/529032.html